International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 337-351
Spiral like integral operators
Departamento de Matematica, Universidade de Brasilia, Instituto de Ciencias Exactas, Brasilia 709 10, DF, Brazil
Received 9 January 1980
Copyright © 1981 Shyam K. Bajpai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we investigate the Robertson-Libera integral operators for the class of spiral like univalent and analytic functions. We find that special types of transformations preserve the class property. Our results generalize or sharpen the results recently obtained by Miller et al  and by Causey and White .